MathSciNet Relay Station
MathSciNet bibliographic data
MR1106744 (92e:11052) 11F67 (11F27 11F55)
Zagier, Don Periods of modular forms and Jacobi theta functions. Invent. Math. 104 (1991), no. 3, 449–465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement